MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 05990378001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient's sample tested with elecsys troponin t hs stat assay on the cobas e 602 module.Four different blood draws from the same patient were tested.Sample 1 was tested at 8:00 pm: 9 ng/l.Sample 2 was tested at 11:00 pm: 32 ng/l.On (b)(6) 2025: sample 3 was tested at 2 am: 12 ng/l.Sample 4 was tested at 8 am: 12 ng/l.Sample 2's results were questioned, prompting the rerun.The repeat results are: 32 ng/l, 28 ng/l, and 14 ng/l.
 
Additional Manufacturer Narrative
The troponin t hs stat reagent lot number was 869586.The expiration date was not provided.Samples 2 was collected using a thrombin tube.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer maintenance was executed per the specifications.The centrifugation duration was short.A general reagent or analyzer problem can be excluded because the qc prior to the event was within the ranges, and no relevant alarm occurred.The investigation did not identify a product problem.The cause of the event was consistent with a sample quality issue.

Brand Name
COBAS E 602 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23632034
Report Number1823260-2025-04801
Device Sequence Number21154875
Product Code JJE
UDI-Device Identifier04015630929764
UDI-Public04015630929764
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05990378001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown